MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC CONST LINER 58/70X32; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DURALOC CONST LINER 58/70X32; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1242-18-527
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A duraloc constrained liner dissociated from the cup resulting in a revision surgery being required to remove the head and a liner and insert new components.This was in a total hip replacement following the liner being in for approximately 1 year.Doi: unknown.Dor: (b)(6) 2022.Unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Based on the photo evidence provided, a defect, malfunction or any indicative related to a device nonconformance cannot be established, therefore the allegation is not confirmed.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DURALOC CONST LINER 58/70X32
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14644527
Report Number1818910-2022-10512
Device Sequence Number5109234
Product Code KWZ
UDI-Device Identifier10603295019237
UDI-Public10603295019237
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P960054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1242-18-527
Device Catalogue Number124218527
Device Lot NumberJ1609P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date08/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HIP ACETABULAR CUP.; UNKNOWN HIP FEMORAL HEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown